# SDR FDEA2018080321886

- Difficulty date: August 2, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 83,516 hours, 18,801 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A70821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STA 6-30 X= 8.5 FOUND CORROSION.  SEAT TRACK CORROSION FOUND EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.  DAMAGED SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT FROM STA 6-0 TO STA 6-60, X= 8.5 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
